# SDR UPS01837258

- Difficulty date: November 7, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT REF M226149 EMERGENCY ESCAPE SLIDE INOP.  REMOVED AND REPLACED ESCAPE SLIDE COVER WITH SERVICEABLE UNIT.
